Bounds on Some Edge Folkinan Numbers
Mathematica balkanica, Tome 25 (2011) no. 4, p. 447
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_2011_25_4_a10,
author = {N. Kolev},
title = {Bounds on {Some} {Edge} {Folkinan} {Numbers}},
journal = {Mathematica balkanica},
pages = {447},
year = {2011},
volume = {25},
number = {4},
url = {http://geodesic.mathdoc.fr/item/MABA_2011_25_4_a10/}
}
N. Kolev. Bounds on Some Edge Folkinan Numbers. Mathematica balkanica, Tome 25 (2011) no. 4, p. 447. http://geodesic.mathdoc.fr/item/MABA_2011_25_4_a10/